MathSciNet Relay Station
MathSciNet bibliographic data
MR1161306 (93d:55011) 55P35 (55P99)
Dwyer, W. G.; Wilkerson, C. W. A new finite loop space at the prime two. J. Amer. Math. Soc. 6 (1993), no. 1, 37–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement